Oscillation criteria for fractional impulsive hybrid partial differential equations
Journal Title: Проблемы анализа-Issues of Analysis - Year 2019, Vol 8, Issue 2
Abstract
In this paper, we study the oscillatory behavior of the solutions of fractional-order nonlinear impulsive hybrid partial differential equations with the mixed boundary condition. By using the integral averaging method and the Riccati technique, we have obtained the oscillation criteria of all the solutions of the given system. An example is given to illustrate our main results.
Authors and Affiliations
V. Sadhasivam, M. Deepa
INEQUALITIES OF HERMITE-HADAMARD TYPE FOR HG-CONVEX FUNCTIONS
Some inequalities of Hermite-Hadamard type for HGconvex functions defined on positive intervals are given. Applications for special means are also provided.
ИНВАРИАНТНЫЕ ПОДПРОСТРАНСТВА В ФУНКЦИОНАЛЬНЫХ ПРОСТРАНСТВАХ МЕДЛЕННОГО РОСТА НА СВЕТОВОМ КОНУСЕ В R^3
В функциональных топологических векторных пространствах медленного роста на световом конусе X в R^3 получено полное описание строения всех замкнутых линейных подпространств, инвариантных относительно естественного квазир...
ON SOLVABILITY OF ONE DIFFERENCE EQUATION
We consider a system of difference equation similar to those that appear as description of cumulative sums. Using Hamel bases, we construct pathological solutions to this system for constant right-hand sides. Also we sho...
ГАРМОНИЧЕСКИЙ АНАЛИЗ ДАНКЛЯ И НЕКОТОРЫЕ ЗАДАЧИ ТЕОРИИ ПРИБЛИЖЕНИЙ ФУНКЦИЙ. I
Some problems of aproximations of functions on the real line R in the L 2- metric with certain weight by entire functions of exponential growth are studied. Modules of continuity which used in problems are constructed wi...
О НОСИТЕЛЯХ МАКСИМАЛЬНЫХ СЦЕПЛЕННЫХ СИСТЕМ
This article is devoted to the functor of superextension. By definition, the superextansion of a compact space consist of all maximal linked systems of that space. It is well known that the support of a maximal linked sy...